# SDR SIMA20130111006

- Difficulty date: January 11, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 35,490 hours, 29,739 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Dirty
- Location: Main Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3295 THE CREW REPORTED DIFFICULTY OPENING THE MAIN DOOR.  IT APPEARED TO CATCH ON THE TOP OF THE LEFT SIDE FACING OUTWARD.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  CLEANED AND LUBED FRAME DOOR ROLLERS REF EMB-145 AMM 53-21-02 AND THE OPERATIONAL CHECK WAS GOOD.  NO FURTHER DEFECTS NOTED AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
